• christine's Avatar

    christine started following

    User: Fusionera

  • christine's Avatar

    christine started following

    User: misha41510

  • christine's Avatar

    christine started following

    User: mrsvance

  • christine's Avatar

    christine posted an update

    Life is tough: my girlfriend will be off chemo for a month before she starts 5/23 of Temadar. I'm trying to enjoy these days with her. It's been the hardest. Good is good :)

  • christine's Avatar

    christine shared an experience

    Drug or Chemo Therapy (Temadar): The first 2 weeks of the 6 weeks of Chemotherapy and Radiation were really easy. After that, she started to get the side-effects: vomiting, fatigue, etc.

    1 Comment
    • Fusionera's Avatar
      Fusionera

      Christine - her doctor may want to give her a stronger anti-nausea medication. Is she taking Zofran or something else? Zofran works fine for me with Temodar, but when I participated in a clinical trial that paired Temodar with an experimental drug, Zofran simply wasn't strong enough. I was given Kytril and Emend in combination. I hope that either she, or you as her advocate, can talk to her doctor about this issue.

      I too had fatigue with both radiation and chemo, but they weren't done together. It sounds as if she has a double whammy going on. Praying for you both that she finds some resolution to these issues and is able to rest well.

      over 4 years ago
  • christine's Avatar

    christine shared an experience

    Other Care (Rehabilitation): Since she was immobile from her left side, she was taken to rehabilitation place to get better. Stayed there for about 2 weeks.